MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON; NEEDLE
Model Number 25G*1''(0.5MM*25MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needles inject approximately 0.5 to 1 ml and then stop, requiring multiple needle insertions to complete the injection.
 
Additional Manufacturer Narrative
Production process review: based on the batch number, we traced the production batch records and the finished product inspection report.No such abnormalities were found during the production process or in the final product inspection.Additionally, during the production of our needles, each needle is automatically tested for patency by the equipment, and any defective products found to be blocked are automatically rejected.At the same time, our inspectors conduct spot checks on the produced needles every four hours, with specialized testing for blockages.Moreover, during clinical use, injecting a portion of the medication to expel air before injection is required.Therefore, the possibility of needle blockage is ruled out.Retained sample testing: ten retained samples from batch number: ckde01-02, specification 25g*1''(0.5mm*25mm), were tested: five samples were tested for patency according to iso 7864-2016(e) standards.All needles were found to be clear, with no blockages detected.Another five samples were used to simulate clinical injection tests on a prosthetic arm.All needles were able to inject liquid normally without blockages.Root cause analysis: considering that no abnormalities were found in the above retained sample tests and based on the customer's feedback that "the needle stopped after injecting approximately 0.5 to 1 ml, requiring multiple needle insertions to complete the injection," the exact cause of the issue remains undetermined.Our preliminary analysis suggests the following possible reasons: it is possible that rubber fragments from the vial stopper accidentally detached during medication withdrawal and blocked the needle.Since this product is designed for subcutaneous injection and not for direct medication withdrawal, we recommend using a dedicated medication withdrawal needle if such a step is required in clinical practice.It is possible that the medication used clinically was too viscous, leading to needle blockage.It is possible that the needle insertion site during clinical use was not properly positioned, preventing normal injection.

Brand Name
MCKESSON
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key23954145
Report Number3003560965-2025-00033
Device Sequence Number12164927
Product Code FMI
UDI-Device Identifier10612479206738
UDI-Public10612479206738
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1''(0.5MM*25MM)
Device Lot NumberCKDE01-02
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown